# SDR CA190315007

- Difficulty date: March 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 16,195 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: LA502213
- Condition: Cracked
- Location: Cargo Door
- Part time: 16,696 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) LOUD BANG HEARD FOLLOWED BY LOSS OF PSI. NO FAULT OR CAUTION LGT ASSOCIATED. DOOR ALL CONFIRMED CLOSED ON STATUS PAGE. STARTED DECENT AND REGAINED PSI. IN CRUISE AT 13000 FT. PSI WAS AROUND 1.8. F/A`S REPORT BANG SOUND APPEARED TO COME FROM THE FWD BAGGAGE COMPARTMENT. MAINTENANCE RECTIFICATION: LOUD BANG WAS DUE TO DECOMPRESSION PANEL NEAR THE GALLEY. CARGO DOOR SEAL INSPECTED AND FOUND CRACKED. CARGO DOOR SEAL REPLACED IAW AMM 52-31-26-400-801. ALSO DRAIN WATER FPOM DOOR SEAL IAW AMM 30-11-00-680-802 AND CARGO DOOR SEAL CONTROL VALVE REPLACED IAW AMM 52-31-31-000-801. GROUND RUN COMPLETED, CHECKED SERVICEABLE. THE CARGO DOOR SEAL CONTROL VALVE P/N IS 4100S031-01. AIRCRAFT CYCLES: 13385, HOURS: 16696.
